Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lamictal made me very sick

Posted by notfred on April 5, 2007, at 15:12:58

In reply to Re: Lamictal made me very sick notfred, posted by polarbear206 on April 5, 2007, at 14:11:02


>
> Sorry, meant to say < 1%. I am a pychiatric nurse and frankly I have never come accross anyone who experienced this in my 25 years on the job.
>

No problem and that is GOOD to hear ! I am being a bit overprotective here. For once there is a med that several do well on, on this board.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:notfred thread:747160
URL: http://www.dr-bob.org/babble/20070402/msgs/747261.html